Alert archive / Idaho / Flood Watches in 2013

Flood Watch 2, NWS Missoula, MT

January 20, 2013Lemhi County, Idaho

NWS Missoula, MT issued this flood watch at Jan 20, 2013, 12:06 PM MST for Lemhi County, Idaho. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Jan 20, 2013, 12:06 PM MST (19:06 UTC)
Expired
Jan 28, 2013, 1:31 PM MST
In force
8 days
Issued by
NWS Missoula, MT
Flood severity
None

County Lemhi County, ID

The radar

The Pocatello radar (KSFX), 227 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 7.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2013-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2013-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGUS65 KMSO 201906
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1206 PM MST SUN JAN 20 2013

IDC059-221900-
/O.NEW.KMSO.FA.A.0002.130120T1906Z-130123T1200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
1206 PM MST SUN JAN 20 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTH CENTRAL IDAHO...INCLUDING 
  THE FOLLOWING COUNTY...LEMHI. 

* THROUGH LATE TUESDAY NIGHT

* AN ICE JAM ON THE SALMON RIVER CONTINUES TO GROW BETWEEN CARMEN
  AND SALMON IDAHO DUE TO THE EXTENDED PERIOD OF EXTREMELY COLD
  TEMPERATURES. THE MINIMUM TEMPERATURES ARE ANTICIPATED TO REMAIN
  BELOW ZERO THROUGH WEDNESDAY MORNING. RIVER LEVEL OBSERVATIONS
  IN SALMON IDAHO STEADILY RISE AND MIGHT REACH FLOOD STAGE BY MID
  WEEK.

* THE SHERIFF OFFICE HAS REPORTED A CAMPGROUND NEAR CARMEN IDAHO
  BEING FLOODED. THE STEADY GROWTH OF THE ICE JAM WITH RISING RIVER
  LEVELS HOMES AND ROADS NEAR THE RIVER ALONG HIGHWAY 93 COULD BE
  FLOODED OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
8 follow-up statements
183 
WGUS65 KMSO 221805
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1105 AM MST TUE JAN 22 2013

IDC059-230215-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130124T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
1105 AM MST TUE JAN 22 2013

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH WEDNESDAY AFTERNOON

* AN ICE JAM ON THE SALMON RIVER CONTINUES TO GROW BETWEEN CARMEN
  AND SALMON IDAHO DUE TO THE EXTENDED PERIOD OF EXTREMELY COLD
  TEMPERATURES. THE MINIMUM TEMPERATURES CONTINUE TO BE BELOW ZERO AND
  WILL CONTINUE TO BE SO THROUGH WEDNESDAY MORNING. RIVER LEVEL
  OBSERVATIONS IN SALMON IDAHO STEADILY RISE AND MIGHT REACH FLOOD
  STAGE BY MID WEEK.

* THE SHERIFF OFFICE HAS REPORTED A CAMPGROUND NEAR CARMEN IDAHO 
  BEING FLOODED. THE STEADY GROWTH OF THE ICE JAM WITH RISING 
  RIVER LEVELS HOMES AND ROADS NEAR THE RIVER ALONG HIGHWAY 93 
  COULD BE FLOODED OVER THE NEXT COUPLE OF DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
997 
WGUS65 KMSO 230207
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
707 PM MST TUE JAN 22 2013

IDC059-232200-
/O.CON.KMSO.FA.A.0002.000000T0000Z-130124T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
707 PM MST TUE JAN 22 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH WEDNESDAY AFTERNOON

* AN ICE JAM ON THE SALMON RIVER CONTINUES TO GROW BETWEEN CARMEN
  AND SALMON IDAHO DUE TO THE EXTENDED PERIOD OF EXTREMELY COLD
  TEMPERATURES. A SECOND...MORE BROAD ICE JAM EXISTS WITHIN THE
  TOWN OF SALMON. 

* MINIMAL WARMING WAS ACHIEVED YET AGAIN TODAY AND BELOW ZERO
  TEMPERATURES ARE EXPECTED OVERNIGHT. RIVER LEVEL OBSERVATIONS IN
  SALMON IDAHO HAVE RISEN SLIGHTLY EACH DAY AND STILL MIGHT REACH
  FLOOD STAGE BY MID WEEK.

* THE SHERIFF OFFICE HAS REPORTED A CAMPGROUND NEAR CARMEN IDAHO
  BEING PARTIALLY FLOODED. THE STEADY GROWTH OF THE ICE JAM WITH
  RISING RIVER LEVELS HOMES AND ROADS NEAR THE RIVER ALONG HIGHWAY
  93 COULD BE FLOODED OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
527 
WGUS65 KMSO 232019
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
119 PM MST WED JAN 23 2013

IDC059-250000-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130125T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
119 PM MST WED JAN 23 2013

...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH THURSDAY AFTERNOON

* AN ICE JAM ON THE SALMON RIVER CONTINUES TO GROW BETWEEN CARMEN
  AND SALMON IDAHO DUE TO THE EXTENDED PERIOD OF EXTREMELY COLD
  TEMPERATURES. ANOTHER...ICE JAM EXISTS ON THE LEMHI RIVER NEAR
  TENDOY.

* MINIMAL WARMING WAS ACHIEVED YET AGAIN TODAY AND BELOW ZERO
  TEMPERATURES ARE EXPECTED OVERNIGHT. RIVER LEVEL OBSERVATIONS IN
  LEMHI COUNTY IDAHO HAVE RISEN SLIGHTLY EACH DAY AND WATER BEHIND
  THE ICE JAMS ARE CAUSING MINOR FLOODING OF FIELDS AND
  CAMPGROUNDS. THESE WATER LEVELS ARE NOT EXPECTED TO CHANGE MUCH
  OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
919 
WGUS65 KMSO 242059
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
159 PM MST THU JAN 24 2013

IDC059-260000-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130126T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
159 PM MST THU JAN 24 2013

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH FRIDAY AFTERNOON

* ICE JAMS ON THE SALMON RIVER CONTINUE TO REMAIN IN PLACE BETWEEN
  CARMEN AND SALMON IDAHO. MULTIPLE ICE JAMS EXISTS ON THE LEMHI
  RIVER BETWEEN TENDOY AND SALMON.

* TEMPERATURES ARE WARMING THROUGHOUT THE SALMON AND LEMHI
  VALLEYS. THESE WARMING TEMPERATURES HAVE LEAD TO ICE JAM BREAKS
  ALONG THE LEMHI RIVER...CREATING SHARP RISES IN RIVER LEVELS.
  ICE JAMS NEAR TENDOY COULD CAUSE WATER TO BACK UP OVER HIGHWAY
  28. WATER BEHIND THE ICE JAMS ON THE SALMON RIVER ARE
  CONTINUING TO CAUSE MINOR FLOODING OF FIELDS AND CAMPGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
965 
WGUS65 KMSO 252108
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
208 PM MST FRI JAN 25 2013

IDC059-270000-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130127T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
208 PM MST FRI JAN 25 2013

...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH SATURDAY AFTERNOON

* ICE JAMS ON THE SALMON RIVER CONTINUE TO REMAIN IN PLACE 
  BETWEEN CARMEN AND SALMON IDAHO. MULTIPLE ICE JAMS EXISTS ON 
  THE LEMHI RIVER BETWEEN TENDOY AND SALMON. 

* TEMPERATURES ARE WARMING THROUGHOUT THE SALMON AND LEMHI 
  VALLEYS. THESE WARMING TEMPERATURES HAVE LEAD TO ICE JAM 
  BREAKS ALONG THE LEMHI RIVER...CREATING SHARP RISES IN RIVER 
  LEVELS. ICE JAMS NEAR TENDOY COULD CAUSE WATER TO BACK UP OVER 
  HIGHWAY 28. WATER BEHIND THE ICE JAMS ON THE SALMON RIVER ARE 
  CONTINUING TO CAUSE MINOR FLOODING OF FIELDS AND CAMPGROUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
777 
WGUS65 KMSO 261953
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
1253 PM MST SAT JAN 26 2013

IDC059-280000-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130128T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
1253 PM MST SAT JAN 26 2013

...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH SUNDAY AFTERNOON

* TEMPERATURES IN THE SALMON AND LEMHI VALLEYS HAVE WARMED
  COMPARED TO PREVIOUS WEEKS OF SUB ZERO READINGS. THE WARMER
  TEMPERATURES ARE NOW LIMITING ICE PRODUCTION ON THE SALMON AND
  LEMHI RIVERS, HOWEVER, ICE JAMS CONTINUE TO REMAIN IN PLACE.

* ON THE SALMON RIVER, ICE JAMS EXIST BETWEEN CARMON AND
  NORTH FORK. WATER IS BEGINNING TO DROP IN AREAS AROUND CARMEN BUT
  RISING IN THE NORTH FORK AREA. WATER BACKING BEHIND ICE JAMS
  SOUTH OF NORTH FORK ARE APPROACHING HIGHWAY 93.

  ON THE LEMHI RIVER, NUMEROUS ICE JAMS EXIST DUE TO BREAK UP OF
  ICE JAMS OVER THE LAST WEEK. WHEN ICE JAMS BREAK BETWEEN TENDOY
  AND SALMON EXPECT SUDDEN RISES OF RIVER LEVELS FILLED WITH
  LARGE CHUNKS OF ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
478 
WGUS65 KMSO 272127
FFAMSO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
227 PM MST SUN JAN 27 2013

IDC059-282200-
/O.EXT.KMSO.FA.A.0002.000000T0000Z-130129T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
227 PM MST SUN JAN 27 2013

...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL IDAHO...INCLUDING THE FOLLOWING 
  COUNTY...LEMHI. 

* THROUGH MONDAY AFTERNOON

* TEMPERATURES IN THE SALMON AND LEMHI VALLEYS HAVE WARMED 
  COMPARED TO PREVIOUS WEEKS OF SUB ZERO READINGS. THE WARMER 
  TEMPERATURES ARE NOW LIMITING ICE PRODUCTION ON THE SALMON AND 
  LEMHI RIVERS... HOWEVER... ICE JAMS CONTINUE TO REMAIN IN 
  PLACE. 

* ON THE SALMON RIVER...ICE JAMS EXIST BETWEEN CARMON AND NORTH
  FORK. WATER IS BEGINNING TO DROP IN AREAS AROUND CARMEN BUT
  RISING IN THE NORTH FORK AREA. WATER BACKING BEHIND ICE JAMS
  SOUTH OF NORTH FORK ARE APPROACHING HIGHWAY 93.

  ON THE LEMHI RIVER...NUMEROUS ICE JAMS EXIST DUE TO BREAK UP OF
  ICE JAMS OVER THE LAST WEEK. WHEN ICE JAMS BREAK BETWEEN TENDOY
  AND SALMON EXPECT SUDDEN RISES OF RIVER LEVELS FILLED WITH LARGE
  CHUNKS OF ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
633 
WGUS65 KMSO 282031
FFAMSO

FLOOD WATCH
NATIONAL WEATHER SERVICE MISSOULA MT
131 PM MST MON JAN 28 2013

IDC059-282145-
/O.CAN.KMSO.FA.A.0002.000000T0000Z-130129T0000Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEMHI-
131 PM MST MON JAN 28 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL IDAHO HAS BEEN
CANCELLED. CONDITIONS ALONG THE LEMHI AND SALMON RIVER HAVE
STABILIZED OR IMPROVED. TEMPERATURES ARE EXPECTED TO REMAIN
RELATIVELY WARM THROUGHOUT LATE THIS WEEK. ICE STILL EXISTS IN THE
RIVERS HOWEVER FLOODING IS NOT EXPECTED. GIVEN CURRENT CONDITIONS
AND FORECASTED WEATHER THE FLOOD WATCH HAS BEEN CANCELED.
CONDITIONS COULD CHANGE IF THE TEMPERATURES BECOME VERY COLD AGAIN
SO STAY TUNED FOR FURTHER UPDATES. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Jan 20, 3:35 AM MST, 8 hours 31 minutes earlier.

Area forecast discussion, Jan 20, 3:35 AM MST, 8 hours 31 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
335 AM MST Sun Jan 20 2013

...Cold temperatures will continue through Wednesday, continuing
the growth of ice jams, particularly in the Salmon area...

.DISCUSSION...Northwest flow aloft will continue over the region
today and a weak wave of energy moving through has been bringing
passing high clouds. Cloud cover will be on the decrease through
this morning. Areas that clear out could see some patchy fog
develop. High pressure building south from Canada will produce a
weak northeasterly gradient across northwest Montana, and may
result in some light snow, mainly right along the Continental
Divide.

High pressure will strengthen over the region beginning tonight
into Wednesday. This will help reinforce and strengthen valley
inversions. The main impacts will be for cold temperatures,
worsening air quality, and periods of valley fog. In addition,
ice formation on area rivers and creeks will continue. Of most
concern is the Salmon River near Salmon where the current ice jam
is expected to continue to grow and could cause flooding concerns
early this week due to the backup of water. Tuesday is expected to
have the strongest inversions and thus the coldest temperatures of
the week.

Wednesday afternoon, a weather disturbance and cold front are
expected to move through the region. This system should help
weaken the strong inversions, resulting in warmer valley
temperatures and improving air quality. Snow will be another
concern, particularly in the higher terrain and over mountain
passes. This looks like a quick moving system so snow amounts
should remain fairly low but could result in a brief period of
impacts to travel.

A slightly more progressive pattern is looking possible by late
this week, which should help with slightly warmer valley
temperatures and possible periods of snow.

&&

.AVIATION...Mid to high cloud cover overnight has aided in holding
back the formation of fog, however some patchy valley fog is
possible later this morning as clouds continue to decrease.
Airfield KMSO has the greatest threat of seeing fog development,
most likely between 20/12z and 20/16z. Northeast winds are
possible today, mainly along the Continental Divide, and this
upslope flow could result in some lowered ceilings obscuring the
higher terrain and light snow in the Glacier National Park area.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

Follow us on Facebook and Twitter!
https://www.facebook.com/US.NationalWeatherService.Missoula.gov
https://www.twitter.com/NWSMissoula

Nearby

Flood Watches in Idaho, 2013Every flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.